MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC RIBFIX TITAN; INTRATHORACIC ANCHOR

RIVERPOINT MEDICAL LLC RIBFIX TITAN; INTRATHORACIC ANCHOR
Model Number 323.5002
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or ithere were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior release.There was no evidence that the device failed to meet specifications and the report could not substantiated.A cause for the event cannot be established.Ts employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "it was reported in a case yesterday six internal bridges and 16 anchors were implant but used a total of 20 anchors.We had to remove four total anchors.We could not find one of the buttons after removal.It is believed one of the buttons fell in the chest cavity and was unretrievable after multiple hours of investigation.They ultimately closed up the patient after multiple x-rays, trying to locate the button, but was unsuccessful.".

Brand Name
RIBFIX TITAN
Common Device Name
INTRATHORACIC ANCHOR
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key22340452
Report Number3006981798-2025-00026
Device Sequence Number9024303
Product Code HTN
UDI-Device Identifier00840277404459
UDI-Public00840277404459
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241282
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number323.5002
Device Lot Number24080908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown